Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2012

  • Single switch surface hopping for molecular quantum dynamics
    Clotilde Fermanian Kammerer, Caroline Lasser
    Journal of Mathematical Chemistry 50 3 (2012) 620--635     
  • Finite volume approximation of degenerate two-phase flow model with unlimited air mobility
    Boris Andreianov, Robert Eymard, Mustapha Ghilani, Nouzha Marhraoui
    Numerical Methods for Partial Differential Equations 29 2 (2012) pp. 441-474     

2011

  • Spinorial characterizations of surfaces into 3-dimensional psuedo-Riemannian space forms
    Marie-Amélie Lawn, Julien Roth
    Mathematical Physics, Analysis and Geometry 14 3 (2011) 185-195     
  • GLOBAL EXISTENCE RESULTS FOR THE ANISOTROPIC BOUSSINESQ SYSTEM IN DIMENSION TWO
    Raphaël Danchin, Marius Paicu
    Mathematical Models and Methods in Applied Sciences 21 3 (2011) 421-457     
  • Statistical analysis of self-similar conservative fragmentation chains
    Marc Hoffmann, Nathalie Krell
    Bernoulli 17 1 (2011) 395-423     
  • Modelling microstructure noise with Hawkes processes
    Emmanuel Bacry, Sylvain Delattre, Marc Hoffmann, J.-F. Muzy
    ICASSP 2011 International Conference on acoustics, speech and signal processing. Session: Signal Processing Methods for Finance Applications (2011)      
  • Spectrum of non-Hermitian heavy tailed random matrices
    Charles Bordenave, Pietro Caputo, Djalil Chafai
    Communications in Mathematical Physics 307 2 (2011) 513-560     
  • Viability of stochastic semi-linear control systems via the quasi-tangency condition
    Dan Goreac
    IMA Journal of Mathematical Control and Information 28 3 (2011) 391--415     
  • A study of the emergence of kinematic waves in targeted state car-following models of traffic
    Antoine Tordeux, S. Lassare, Michel Roussignol
    Cybergeo : Revue européenne de géographie / European journal of geography (2011)      
  • From concentration to logarithmic Sobolev and Poincare inequalities
    Nathael Gozlan, Cyril Roberto, Paul-Marie Samson
    Journal of Functional Analysis 260 5 (2011) 1491--1522     
  • Piecewise Deterministic Markov Processes and maintenance modelling: application to maintenance of a train air conditioning system
    W. Lair, Sophie Mercier, M. Roussignol, R. Ziani
    Proceedings of the Institution of Mechanical Engineers, Part O: Journal of Risk and Reliability 225 2 (2011) 199-209     
  • The well-posedness issue for the density-dependent in endpoint Besov spaces
    Raphaël Danchin, Francesco Fanelli
    Journal de Mathématiques Pures et Appliquées 96 3 (2011) 253--278     
  • Some estimates in extended stochastic volatility models of Heston type
    Vlad Bally, Stefano de Marco
    Risk and Decision Analysis 2 4 (2011) 195-206     
  • Numerical Method for Reflected Backward Stochastic Differential Equations
    Miguel Martínez, Jaime San Martín, Soledad Torres
    Stochastic Analysis and Applications 29 6 (2011) 1008-1032     
  • Singularity Spectrum of Generic alpha-Holder Regular Functions After Time Subordination
    Zoltan Buczolich, Stephane Seuret
    Journal of Fourier Analysis and Applications 17 3 (2011) 457--485     
  • On Linearized Formulations for Control Problems with Piecewise Deterministic Markov Dynamics
    Dan Goreac
    Seventh Congress of Romanian Mathematicians 5 54 (2011) 131-144     
  • Finite volume schemes for the approximation via characteristics of linear convection equations with irregular data
    François Bouchut, Robert Eymard, Alain Prignet
    Journal of Evolution Equations 11 3 (2011) 687-724     
  • Invariance principles for linear processes with application to isotonic regression
    Jérôme Dedecker, Florence Merlevède, Magda Peligrad
    Bernoulli 17 1 (2011) 88-113     
  • Solutions on a torus for a semilinear equation
    Genevieve Allain, Anne Beaulieu
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics 141 2 (2011) 371-382     
  • The Gauss Map of Minimal Surfaces in the Heisenberg Group
    Benoit Daniel
    International Mathematics Research Notices 3 (2011) 674--695     
  • Two results on the Dunkl maximal operator
    Luc Deleaval
    Studia Mathematica 203 (2011) 47-68     
  • Global existence results for the anisotropic Boussinesq system in dimension two
    Raphaël Danchin, Marius Paicu
    Mathematical Models and Methods in Applied Sciences 21 3 (2011) 421-457     
  • Singularity spectrum of generic $\alpha$-Holder regular functions after time subordination
    Stephane Seuret, Zoltán Buczolich
    Journal of Fourier Analysis and Applications 17 3 (2011) 457-485     
  • Interpolating thin-shell and sharp large-deviation estimates for isotropic log-concave measures
    Olivier Guédon, Emanuel Milman
    Geometric And Functional Analysis 21 5 (2011) 1043-1068     
  • Correlation and Brascamp-Lieb Inequalities for Markov Semigroups
    Franck Barthe, Dario Cordero-Erausquin, Michel Ledoux, Bernard Maurey
    International Mathematics Research Notices 10 (2011) 2177--2216     
  • Hybrid finite volume discretization of linear elasticity models on general meshes
    Daniele Antonio Di Pietro, Robert Eymard, Simon Lemaire, Roland Masson
    FVCA 6 4 (2011) 331-339     
  • A critical elliptic problem for polyharmonic operators
    Yuxin Ge, Juncheng Wei, Feng Zhou
    Journal of Functional Analysis 260 (2011) 2247-2282     
  • On the volume product of polygons
    Mathieu Meyer, Shlomo Reisner
    ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG 81 1 (2011) 93--100     
  • Smoluchowski's equation: rate of convergence of the Marcus-Lushnikov process
    Eduardo Cepeda, Nicolas Fournier
    Stochastic Processes and their Applications 121 6 (2011) 1411-1444     
  • Rates of convergence in the strong invariance principle for non adapted sequences. Application to ergodic automorphisms of the torus
    Jérôme Dedecker, Florence Merlevède, Françoise Pene
    High dimensional probability 6 66 (2011) 113-138     
  • Continuity correction for barrier options in jump-diffusion models
    El Hadj Aly Dia, Damien Lamberton
    SIAM Journal on Financial Mathematics 2 1 (2011) 866-900     
  • ON ADAPTIVE INFERENCE AND CONFIDENCE BANDS
    Marc Hoffmann, Richard Nickl
    Annals of Statistics 39 5 (2011) 2383--2409     
  • Multifractal spectrum and generic properties of functions monotone in several variables
    Zoltan Buczolich, Stephane Seuret
    Journal of Mathematical Analysis and applications 382 1 (2011) 110--126     
  • SMOOTHNESS AND ASYMPTOTIC ESTIMATES OF DENSITIES FOR SDES WITH LOCALLY SMOOTH COEFFICIENTS AND APPLICATIONS TO SQUARE ROOT-TYPE DIFFUSIONS
    Stefano De Marco
    Annals of Applied Probability 21 4 (2011) 1282--1321     
  • Restricted isometry property of matrices with independent columns and neighborly polytopes by random sampling
    Radosław Adamczak, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann
    Constructive Approximation 34 1 (2011) 61-88     
  • Nonlinear coherent states and Ehrenfest time for Schrodinger equation
    Rémi Carles, Clotilde Fermanian Kammerer
    Communications in Mathematical Physics 301 2 (2011) 443-472     
  • The spectral data for Hamiltonian stationary Lagrangian tori in R^4
    Ian Mcintosh, Pascal Romon
    Differential Geometry and its Applications 29 2 (2011) 125-146     
  • Effective dynamics of double solitons for perturbed mKdV
    Galina Perelman, Justin Holmer, Maciej Zworski
    Comm. Math. Phys. 305 2 (2011) 363-425     
  • Rates of convergence in the central limit theorem for linear statistics of martingale differences
    Jérôme Dedecker, Florence Merlevède
    Stochastic Processes and their Applications 121 5 (2011) 1013-1043     
  • Julia and John revisited
    Nicolae Mihalache
    Fundamenta Mathematicae 215 1 (2011) 67-86     
  • Convergence of capillary fluid models: from the non-local to the local Korteweg model
    Frédéric Charve, Boris Haspot
    Indiana University Mathematics Journal 6 (2011) 2021-2060     
  • Stochastic Optimal Control and Linear Programming Approach
    Rainer Buckdahn, Dan Goreac, Marc Quincampoix
    Applied Mathematics and Optimization 63 2 (2011) 257-276     
  • Statistical inference across time scales
    Celine Duval, Marc Hoffmann
    Electronic Journal of Statistics 5 (2011) 2004--2030     
  • Slowing Decaying Solutions to the Incompressible Navier-Stokes System in R^n
    Marco Cannone, Cheng He, Grzegorz Karch
    Gakuto International Series, Mathematical Sciences and Applications 35 1 (2011) 17-30     
  • SIMULATION AND APPROXIMATION OF LEVY-DRIVEN STOCHASTIC DIFFERENTIAL EQUATIONS
    Nicolas Fournier
    ESAIM: Probability and Statistics 15 (2011) 233--248     
  • Hyperellipticity and systoles of Klein surfaces
    Mikhail Katz, Stéphane Sabourau
    Geometriae Dedicata 159 1 (2011) 277-293     
  • Optimal multiple stopping time problem
    M.-C. Quenez, M. Kobylanski, E. Rouy-Mironescu
    The Annals of Applied Probability 21 4 (2011) 1365-1399     
  • Improved lower bounds for Ginzburg-Landau energies via mass displacement.
    Etienne Sandier, Sylvia Serfaty
    Anal. PDE 4 5 (2011) 757-795     
  • Sharp oracle inequalities for high-dimensional matrix prediction.
    Stéphane Gaïffas, Guillaume Lecué
    IEEE Transactions on Information Theory 57 10 (2011) 6942-6957     
  • Geometry of log-concave Ensembles of random matrices and approximate reconstruction
    Radosław Adamczak, Rafal Latala, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 349 (2011) 783-786     
  • Global existence for the primitive equations with small anisotropic viscosity
    Frederic Charve, Van-Sang Ngo
    Revista Matemática Iberoamericana 27 1 (2011) 1--38     
  • Two soliton collision for nonlinear Schrödinger equations in dimension 1
    Galina Perelman
    Annales de l'Institut Henri Poincaré C, Analyse non linéaire 28 3 (2011) 357-384     
  • A new characterization of Talagrand's transport-entropy inequalities and applications
    Nathael Gozlan, Cyril Roberto, Paul-Marie Samson
    Annals of Probability 39 3 (2011) 857--880     
  • CONTINUOUS-TIME MULTITYPE BRANCHING PROCESSES CONDITIONED ON VERY LATE EXTINCTION
    Sophie Penisson
    ESAIM: Probability and Statistics 15 (2011) 417--442     
  • Ergodic averages of commuting transformations with distinct degree polynomial iterates
    Qing Chu, Nikos Frantzikinakis, Bernard Host
    Proceedings of the London Mathematical Society 102 5 (2011) 801-842     
  • New affine measures of symmetry for convex bodies
    Mathieu Meyer, Carsten Schütt, Elisabeth Werner
    Advances in Mathematics 228 5 (2011) 2920-2942     
  • A COSTA-HOFFMAN-MEEKS TYPE SURFACE IN $\mathbb{H}^2 \times \mathbb{R}$
    Filippo Morabito
    Transactions of the American Mathematical Society 363 1 (2011) 1-36     
  • Bifurcation currents and equidistribution on parameter space.
    Romain Dujardin
    Frontiers in Complex Dynamics (2011) 515-565     
  • Influence of the scar geometry on landslide dynamics and deposits: Application to Martian landslides
    Antoine Lucas, Anne Mangeney, Daniel Mège, François Bouchut
    Journal of Geophysical Research. Planets 116 (2011) E10001     
  • Integration by parts formula and applications to equations with jumps
    Emmanuelle Clement, Vlad Bally
    Probability Theory and Related Fields 151 (2011) 613-657     
  • 3D-2D ASYMPTOTIC OBSERVATION FOR MINIMIZATION PROBLEMS ASSOCIATED WITH DEGENERATIVE ENERGY-COEFFICIENTS
    Rejeb Hadiji, Ken Shirakawa
    Discrete and Continuous Dynamical Systems - Series A (2011) p. 624-633, 2011     
  • On the symmetric average of a body
    Olivier Guédon, Alexander Litvak
    Advances in Geometry 11 4 (2011) 615-622     
  • On minimal decomposition of $p$-adic polynomial dynamical systems
    Ai-Hua Fan, Lingmin Liao
    Advances in Mathematics 228 (2011) 2116--2144     
  • Penalized nonparametric drift estimation in a continuous time one-dimensional diffusion process
    Eva Loecherbach, Dasha Loukianova, Oleg Loukianov
    ESAIM: Probability and Statistics 15 (2011) 197--216     
  • A general wavelet-based profile decomposition in critical embedding of function spaces
    Hajer Bahouri, Cohen Albert, Koch Gabriel
    Confluentes Mathematici 3 3 (2011) 387-411     
  • STABILITY OF THE STOCHASTIC HEAT EQUATION IN L(1)([0,1])
    Nicolas Fournier, Jacques Printems
    Electronic Communications in Probability 16 (2011) 337--352     
  • Minimal Lagrangian surfaces in the tangent bundle of a Riemannian surface
    Henri Anciaux, Brendan Guilfoyle, Pascal Romon
    Journal of Geometry and Physics 61 1 (2011) 237-247     
  • An Extension of the MAC Scheme to some Unstructured Meshes
    Eric Chénier, Robert Eymard, R. Herbin
    6th International Symposium on Finite Volumes for Complex Applications 4 (2011) 253-261     
  • THE GL-LUST. CONSTANT AND ASYMMETRY OF THE KALTON-PECK TWISTED SUM IN FINITE DIMENSIONS
    Y. Gordon, M. Junge, Mathieu Meyer, S. Reisner
    Proceedings of the American Mathematical Society 139 8 (2011) 2793--2805     
  • Davenport series and almost-sure convergence
    Julien Brémont
    Quarterly Journal of Mathematics 62 1 (2011) 825-843     
  • On an overdetermined elliptic problem
    Frank Pacard, Frédéric Hélein, Laurent Hauswirth
    Pacific Journal of Mathematics 250 2 (2011) 319-334     
  • Simplified two-layer models of precipitating atmosphere and their properties
    Julien Lambaerts, Guillaume Lapeyre, Vladimir Zeitlin, François Bouchut
    Physics of Fluids 23 (2011) 046603     
  • A block replacement policy for a bivariate wear subordinator
    Sophie Mercier, M. Roussignol
    European Safety and Reliability Conference: Advances in Safety, Reliability and Risk Management, ESREL (2011) 1007-1014     
  • Maintenance effect modelling and optimization of a two-component system
    William Lair, Sophie Mercier, M. Roussignol, R. Ziani
    ESREL 2011, Troyes, France (2011)      
  • Mayer and optimal stopping stochastic control problems with discontinuous cost
    Dan Goreac, Oana Silvia Serea
    Journal of Mathematical Analysis and Applications 380 1 (2011) 327-342     
  • Riesz transform and integration by parts formulas for random variables
    Vlad Bally, Lucia Caramellino
    Stochastic Processes and their Applications 121 6 (2011) 1332--1355     
  • Empirical Likelihood based Confidence Regions for first order parameters of a heavy tailed distribution
    Julien Worms, Rym Worms
    Journal of Statistical Planning and Inference 141 8 (2011) 2769-2786     
  • Multiphase Flow in Porous Media Using the VAG Scheme
    Robert Eymard, Cindy Guichard, Raphaele Herbin, Roland Masson
    Finite Volumes for Complex Applications VI Problems & Perspectives 4 (2011) 409-417     
  • Finite volume approximation of a diffusion-dissolution model and application to nuclear waste storage
    O. Angelini, C. Chavant, Eric Chénier, Robert Eymard, S. Granet
    Mathematics and Computers in Simulation 81 10 (2011) 2001-2017     
  • Connecting discrete and continuous lookback or hindsight options in exponential Lévy models
    El Hadj Aly Dia, Damien Lamberton
    Advances in Applied Probability 43 4 (2011) 1136-1165     
  • 3D Benchmark on Discretization Schemes for Anisotropic Diffusion Problems on General Grids
    Robert Eymard, Gérard Henry, Rapahele Herbin, Florence Hubert, Robert Klofkorn, Gianmarco Manzini
    Finite Volume for Complex Applications VI (2011) 895--930     
  • HALF-SPACE THEOREMS FOR MINIMAL SURFACES IN Nil(3) AND Sol(3)
    Benoit Daniel, William H. Meeks, Harold Rosenberg
    Journal of Differential Geometry 88 1 (2011) 41--59     
  • The Dirichlet problem for the minimal surface equation -with possible infinite boundary data- over domains in a Riemannian surface
    Laurent Mazet, M. Magdalena Rodriguez, Harold Rosenberg
    Proceedings of the London Mathematical Society 102 6 (2011) 985--1023     
  • Estimates for the probability that Ito processes remain near a path
    Vlad Bally, Begona Fernandez, Ana Meda
    Stochastic Processes and their Applications 121 9 (2011) 2087--2113     
  • Inertial, barotropic and baroclinic instabilities of the Bickley jet in two - layer rotating shallow water model
    François Bouchut, Bruno Ribstein, Vladimir Zeitlin
    Physics of Fluids 23 12 (2011) 126601     
  • Isometric immersions into Lorentzian products
    Julien Roth
    International Journal of Geometric Methods in Modern Physics 8 6 (2011) pp 1-22     
  • Grid Orientation Effect and MultiPoint Flux Approximation
    Robert Eymard, Cindy Guichard, Roland Masson
    Finite Volumes for Complex Applications VI Problems & Perspectives 4 (2011) 419-427     
  • Fourier Analysis and Nonlinear Partial Differential Equations
    Hajer Bahouri, Jean-Yves Chemin, Raphaël Danchin
    Springer Grundlehren der mathematischen Wissenschaften 343 (2011) 523 pages     
  • Nil-Bohr sets of integers
    Bernard Host, Bryna Kra
    Ergodic Theory and Dynamical Systems 31 1 (2011) 113-142.     
  • A Nonlinear Adiabatic Theorem for Coherent States
    Rémi Carles, Clotilde Fermanian Kammerer
    Nonlinearity 24 8 (2011) 2143-2164